# SDR DALA2021040101945

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 77,747 hours, 24,066 cycles
- System (JASC): 5270 · Door Warning System
- Part: Acars
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 MULTIPLE ACARS MSGS AT DEPARTURE 4 DOORS EVENT. CORRECTIVE ACTION: RESET ACARS C/B'S, RESET PSEU C/B'S NOW CKS GOOD. (7432776)
